|Messy Bathroom Breaks
Jun 2, 2006
ive been on hiv meds for about 1 month, one thing ive started to notice is that whenever i use the bathroom it smells alot more and its much messier to when wiping than before i started. i currently take virramune and truvada. i dont have any side effects at all besides this bathroom dilemna. is this temporary??
| Response from Dr. Henry
Gatrointestinal problems are quite common when starting a variety of HIV regimens. The tenofovir in your Truvada can cause some persistent loose stools/gas in a small minority of patients. That problem often but now always will resolve with time. Sometimes some symptomatic intervention (anti-gas drugs, fiber tablets, calcium supplements, anti-loose stool meds) might help individual patients. Sometimes I would switch to a different medication on a trial basis to see if a persistent annoying problem can be improved. Your HIV specialist is the best person to evaluate your options. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore Throat An Acute Symptom Of AIDS?
- Can You Contract HIV From Picking Your Nose?
- Diarrhea After Licking Genital Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Sore On Mouth After Touching Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.